Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having problems controlling or putting weight on leg after sitting. What could be the cause?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I am having problems controlling or putting weight on my legs after an hour or more of sitting. I can take a step or two
then I seem unable to move the leg or bear any weight. I just got out of my halfway to my door and ended up on the ground. What is causing this? I am male and 60 yre old.
Posted Wed, 31 Jul 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 59 minutes later
Thanks for posting your query.
The weakness in the legs that you are feeling after sitting is likely to be due to a mild spine. This is related to the degenerative changes in the spine.
It is best to get an MRI scan of the spine one under the guidance of your orthopedician for proper diagnosis. You can also start with methylcobalamin supplements and back strengthening exercises under the guidance of a physiotherapist till then for symptomatic relief.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor